# SDR A6WA200740603

- Difficulty date: November 8, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,517 hours, 11,433 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: Avionics Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION EXIST ON FORWARD DOOR SEAL RETAINER OF MAIN AVIONICS DOOR.  FORWARD MAIN AVIONICS DOOR SEAL RETAINER REPLACED IAW CRJ 200 SRM 51-42-06.  (M)
